Nagy, G. and Salhi, S. (1998) The Many-to-Many Location-Routing Problem. TOP (Trabajos de Investigación Operativa), 6 (2). pp. 261-275. ISSN 1134-5764.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
In this paper the many to many location routing problem is introduced, and its relationship to various problems in distribution management is emphasised. Useful mathematical formulations which can be easily extended to cater for other related problems are produced. Techniques for tackling this complex distribution problem are also outlined.
|Subjects:||Q Science > Operations Research - Theory|
|Divisions:||Faculties > Social Sciences > Kent Business School > Management Science|
|Depositing User:||Gabor Nagy|
|Date Deposited:||24 Jun 2009 14:29|
|Last Modified:||14 Jan 2010 14:38|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/9932 (The current URI for this page, for reference purposes)|
- Depositors only (login required):